期刊文献+

复数域上次正定阵的Minkowski不等式

A Minkowski Inequalitcs of Secondary Positive Definite Matrices in Complex Numbers Field
下载PDF
导出
摘要 对复数域上次正定阵证明了1个Minkowski不等式,从而推广改进了姚存峰的《复数域上的次正定矩阵》 The author proved a Mindowski inequalitics for secondary postive definite matrices in complex numbers field,spreaded and improved Yao Cunfeng's result in the article The Secondary Positive Definite Matrices in Complex Numbers Field.
作者 李珍珠
出处 《四川师范学院学报(自然科学版)》 1999年第1期86-88,共3页 Journal of Sichuan Teachers College(Natural Science)
关键词 次正定阵 特征值 闵柯夫斯基 不等式 复数域 Minkowski inequality,secondary postitive definte matrices,eigenvalue.
  • 相关文献

参考文献3

二级参考文献11

共引文献19

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部